pfff, I am so concerned as always by myself. so I continue taking Seroquel 25 mg since 4 days. but today, it just lifted my mean mood along with my paranoia… cause I still dont have a good mood, I still have the fear in me and I am still in the need to get better faster so i was a bit rebellious with my mother while she kept saying that ill never be better. it just makes me mad but in the same time more paranoid. is it possible that it comes from Seroquel? pfff, I feel like a freak with all my complaining, sorry… my mom says that its awful. but honestly, is it normal for a mother just to keep saying that Ill be forever ill? why is she like this?
Have you thought about having therapy together? That does seem like a strange message to send you but then, she might have a reason for sending it that you aren’t aware of. Maybe she is trying to shield you from disappointment or something…
About your question, I don’t remember increased paranoia necessarily (which is not to say I didn’t have that problem), but I do remember having increased hallucinations, both visual and auditory. I had to stop taking it fairly early into trying it; everything just got too intense.
25 mg of seroquel is a subtherapeutic dose. I believe 100 mg and over is considered a therapeutic dose. I am on 800 mg and have been on seroquel for about 15 years, and it has never made me paranoid. In fact it takes my paranoia away. That is my experience with it. Anyways, I wish you the best and good luck.
ok, thank maynard. but I want to try with small doses cause I am already too big on Zyprexa… do you think small doses of Seroquel can cause paranoia? ill give it some time though…
wendy, thanks darling. I am not nice with my mom always, she suffers because of me too… I dont go out, I dont help her much in the daily activities while she gets old already, I dont have a job neither any activity. I am stuck. but I am tired of this illness. if its not the paranoia, its the negative symptoms of it. I dont have visual or auditory hallucinations but I was diagnosed as paranoid sz with mostly negative symptoms. its still strange for me. once, a pdoc of mine told me that I am just borderline but I have a lot of paranoia I find…sometimes I am even afraid to answer the phone…I know that paranoid sz with mostly negative symptoms is rare so its strange that I have it but who knows… maybe I gave up long ago and now its just me who doesn’t want to progress…
Its likely that 25mg is such an insignificant dose that it wont really have any effect on you, maybe you might feel a bit drowsy but that will go away with time. I’m on 400mg extended release every night and it doesn’t have any effect on me aside from quieting the psychosis.
When I took Seroquel it was always a much higher dosage, but it never made me paranoid. I was already paranoid on my own and it helped with the paranoia like @Maynard said.
same here Anna1 seems like a conspiracy huh
hi jeroenp. today I wasn’t more paranoid than usual but I was feeling bad. I was feeling heavy, still my pain in my soul, it was hurting really… plus, I had the pupils very dilated today, I am not sure if its normal. did you have the pupils dilated in the beginning of the trt? ill give a chance to Seroquel just to see after a month…
you started Seroquel soon jero? maybe you need time like me…
I have quite high seroquel dose, daily 600 mg … I feel well, I could not sleep without, I still have paranoia that has been caused By some variables
I’ve taken 400 x 2 daily Seroquel for over a decade. I don’t really feel it. I don’t know if it has any effect on me at all. If I was paying for it myself I might have to evaluate the cost of the drug and its efficacy in treating my sz. Different drugs affect people differently, and habituation can play a major role. Once your system gets accustomed to taking Seroquel it might feel like it’s having no effect on you too.
but crimby, why I have the pupils dilated? plus I was feeling bad today. my pain was just lifted. is it normal to have the pupils dilated?
Seroquel is a good med, my psych doc once told that it does not cause an addiction, which is correct, my daily dose is high, another my psych doc commented once that I have quite strong dose.
Dilated pupils is normal when you’re starting a new drug.
I’ve heard of people who just don’t interact well with certain meds and it makes them worse. For me my therapist said it seemed like Latuda actually made me worse.
It can definitely mess with your mood or make you irritated. I was so restless on some of those meds that it really made me impatient.
ill try 50 mg since today. I know its not much but I have Zyprexa too plus I am too sensible with the meds… for you all people, did your ap lifted your mood too? me In fact, I often have this pain in my soul, its strange but at least I complain less now
Omg, my paranoia is terrible, just tonight I’ve looked out the windows from dark rooms at least 8 or 9 times, that’s why I had to get on here and see if anyone else is like me. I’m on 600 mgs of seroquel and started taking it after I got out of federal prison after over 4 yrs in December, my doses have been increased slightly throughout these 7 months, anyways I’ve always had paranoia from it and I think a lot of it has come from being in prison for so long and hearing about all the massacres and ■■■■ that I feel like I cant trust ANYONE OR ANYTHING now. it drives me absolutely insane, but without the seroquel I cant sleep like literally at all. Idk what to do does anyone have any advice, I’m so severely desperate. Thanks for your time in advance
Typically, we like to leave inactive threads alone and just start a new thread instead. This is different than how some forums are run, but we do it this way because it frequently upsets users to have old topics revived when they are no longer relevant. It can also be frustrating to the person who revived the thread when they don’t get a reply, because the original poster is no longer active or no longer finds the topic relevant. Feel free to start a new thread on this topic.